# SDR AALA202402157847

- Difficulty date: February 6, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 12,419 hours, 3,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Incorrect
- Location: Seat Row
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROW 16ABC HAS INCORRECT COLOR EMERGENCY AISLE LIGHT. MAINTENANCE REMOVED EMERGENCY LIGHT PART NUMBER 8241-1 AND INSTALLED EMERGENCY LIGHT PART NUMBER 8241-3. A SATISFACTORY OPERATIONALCHECK WAS ACCOMPLISHED.
